Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 85, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 15, 2007, 2:12 PM CDT for Shannon County, Missouri. It was in force for 78 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2007, 2:12 PM CDT (19:12 UTC)
- Expired
- May 15, 2007, 3:30 PM CDT
- In force
- 78 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Shannon County, MO
The radar
The St Louis radar (KLSX), 177 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1470 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 151911
SVRSGF
MOC203-152030-
/O.NEW.KSGF.SV.W.0085.070515T1912Z-070515T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 PM CDT TUE MAY 15 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 330 PM CDT.
* AT 209 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES WEST OF
AKERS TO 20 MILES NORTHWEST OF TERESITA TO 17 MILES WEST OF
TERESITA...MOVING EAST AT 25 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BIRCH TREE BY 300 PM CDT.
EMINENCE BY 310 PM CDT.
WINONA BY 320 PM CDT.
THE TOWNS OF AKERS...TERESITA...MONTIER...ROUND SPRING...ALLEY
SPRING...WEST EMINENCE AND MIDRIDGE ARE ALSO IN THE PATH OF THESE
SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124 3697 9166
$$
CRAMER5 follow-up statements
000
WWUS53 KSGF 151927
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 PM CDT TUE MAY 15 2007
MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
227 PM CDT TUE MAY 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...
AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
AKERS TO 9 MILES SOUTHWEST OF AKERS TO 8 MILES NORTHWEST OF
TERESITA...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
BIRCH TREE BY 240 PM CDT.
EMINENCE BY 250 PM CDT.
WINONA BY 255 PM CDT.
THE TOWNS OF MONTIER...ROUND SPRING...ALLEY SPRING...WEST EMINENCE
AND MIDRIDGE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124 3697 9166
$$
SCHAUMANN000
WWUS53 KSGF 151949
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
248 PM CDT TUE MAY 15 2007
MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
248 PM CDT TUE MAY 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...
AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AKERS TO 7 MILES
SOUTH OF MONTIER...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
EMINENCE BY 300 PM CDT.
WINONA BY 305 PM CDT.
THE TOWNS OF ROUND SPRING...WEST EMINENCE AND MIDRIDGE ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124 3697 9166
$$
SCHAUMANN000
WWUS53 KSGF 152003
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
302 PM CDT TUE MAY 15 2007
MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
302 PM CDT TUE MAY 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SHANNON COUNTY...
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST
OF MIDRIDGE TO EMINENCE TO 6 MILES SOUTH OF WINONA...MOVING EAST AT
40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SHANNON COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3741 9165 3741 9165 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124 3697 9166
$$
SCHAUMANN000
WWUS53 KSGF 152018
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT TUE MAY 15 2007
MOC203-152030-
/O.CON.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
318 PM CDT TUE MAY 15 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR EASTERN SHANNON COUNTY...
AT 313 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MIDRIDGE TO 10 MILES EAST OF EMINENCE TO 6 MILES SOUTHEAST OF
WINONA...MOVING EAST AT 30 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SHANNON COUNTY.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3698 9142 3741 9133 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124
$$
SCHAUMANN000
WWUS53 KSGF 152028
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE MAY 15 2007
MOC203-152037-
/O.EXP.KSGF.SV.W.0085.000000T0000Z-070515T2030Z/
SHANNON MO-
327 PM CDT TUE MAY 15 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHANNON COUNTY EXPIRES
AT 330 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
RADAR INDICATED THAT WIND GUSTS TO 40 MPH WILL STILL BE POSSIBLE
OVER EXTREME EASTERN SHANNON COUNTY THROUGH 345 PM.
LAT...LON 3698 9142 3741 9133 3741 9121 3724 9117
3711 9105 3709 9123 3707 9125 3706 9123
3697 9124
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 10:11 AM CDT, 4 hours 1 minute earlier.
Area forecast discussion, May 15, 10:11 AM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1011 AM CDT TUE MAY 15 2007 ....MESOSCALE CONVECTIVE DISCUSSION... CONDITIONS ARE BECOMING LIKELY FOR AN EPISODE OF MARGINALLY SEVERE THUNDERSTORMS. RUC AND LAPES DERIVED 0-1KM COMPUTED CAPE ARE SUGGESTING VALUES RANGING FROM 500-1000 J/KG EAST OF ONGOING CONVECTION/COLD POOL. LATEST RADAR RETURNS SHOW UPDRAFTS BEGINNING TO FIRE CLOSER TO THE EDGE OF THE COLD POOL...INDICATING INCREASING DESTABILIZATION WITHIN THE LOWER TROP. THIS WOULD ALSO SUGGEST A GRADUAL INTENSIFICATION IN UPDRAFT STRENGTH AS CONVECTION SHIFTS EAST INTO INCREASINGLY UNSTABLE AIR. 0-6KM WIND SHEAR IS VERY WEAK WITH ONLY ABOUT 15-25KTS OF MAGNITUDE ALONG VECTORS. THIS ENVIRONMENT WOULD SUGGEST THAT THE MAIN HAZARDS WILL BE HAIL UP TO THE SIZE OF HALF DOLLARS AND WIND GUSTS IN EXCESS OF 60 MPH. A SERIES OF SEVERE THUNDERSTORM WARNINGS IS LIKELY TO OCCUR ACROSS THE CENTRAL AND EASTERN OZARKS AS THE DAY PROGRESSES. STAY TUNED. CRAMER && .AVIATION... FOR THE 06Z TAFS... LOOKING FOR VFR CONDITIONS THROUGH THE INITIAL 6 HOURS OF THE FORECAST AT BOTH JLN/SGF WITH VFR CEILINGS FROM CONVECTION IN THE PLAINS OVERSPREADING THE AREA. COLD FRONT EXPECTED TO ARRIVE DURING THE EARLY TO MID AFTERNOON HOURS WITH CONVECTION POSSIBLE FROM AROUND 16Z TO 22Z TODAY. COULD SEE SOME MVFR CONDITIONS DEVELOPING WITH THE CONVECTION DURING THE AFTERNOON. HAVE KEPT IN VFR CEILINGS BEHIND THE FRONT DURING THE EVENING HOURS. WINDS WILL VEER THROUGHOUT THE DAY FROM SOUTH TO NORTHWEST BEHIND THE FRONT. COULD SEE GUSTS ALONG AND BEHIND THE FRONT DURING THE DAYLIGHT HOURS UP AROUND 20 TO 22 KTS. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, May 15, 1:18 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 118 PM CDT TUE MAY 15 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-161830- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 118 PM CDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: WIND GUSTS IN EXCESS OF 60 MPH. HAIL TO THE SIZE OF QUARTERS. LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE INTO AREAS EAST OF A LINE FROM VIENNA TO WAYNESVILLE TO LAMPE THROUGH EARLY EVENING. DISCUSSION: A COLD FRONT WILL CONTINUE TO MOVE INTO EASTERN MISSOURI THIS AFTERNOON. THUNDERSTORMS ARE EXPECTED EAST OF A LINE FROM VIENNA TO WAYNESVILLE TO LAMPE THROUGH EARLY EVENING. MARGINALLY SEVERE THUNDERSTORMS ARE ANTICIPATED. IN ADDITION TO FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL...HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE. LOCALLY HEAVY RAINFALL INTERACTING WITH VERY MOIST SOIL CONDITIONS ACROSS EXTREME SOUTHEAST KANSAS AND PORTIONS OF WEST CENTRAL MISSOURI MAY LEAD TO FLOODING OF LOW LYING AREAS NEAR RIVERS AND STREAMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH EARLY EVENING EAST OF A LINE FROM VIENNA TO WAYNESVILLE TO LAMPE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB
In the hours before
Local storm report, May 15, 11:49 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG 3 S BOIS DARC 37.21N 93.51W
05/15/2007 GREENE MO PUBLIC
LARGE OAK TREE BLOWN DOWN
&&
MTERRYLocal storm report, May 15, 11:49 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME OF EVENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 AM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM TSTM WND DMG 3 S BOIS DARC 37.21N 93.51W
05/15/2007 GREENE MO PUBLIC
LARGE OAK TREE BLOWN DOWN
&&
MTERRYLocal storm report, May 15, 12:11 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 AM FLOOD PITTSBURG 37.41N 94.70W
05/15/2007 CRAWFORD KS LAW ENFORCEMENT
STREET FLOODING IN PITTSBURG
&&
MTERRYLocal storm report, May 15, 12:24 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM HAIL 1 NW FORSYTH 36.70N 93.13W
05/15/2007 M0.88 INCH TANEY MO PUBLIC
1220 PM HAIL NIXA 37.04N 93.29W
05/15/2007 E0.25 INCH CHRISTIAN MO PUBLIC
&&
MTERRYSpecial weather statement, May 15, 1:10 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 PM CDT TUE MAY 15 2007 MOZ096-151915- DOUGLAS- 110 PM CDT TUE MAY 15 2007 ...SIGNIFICANT WEATHER ALERT FOR DOUGLAS COUNTY UNTIL 215 PM CDT... AT 107 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF MANSFIELD TO 10 MILES SOUTH OF AVA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF AVA TO 10 MILES SOUTH OF AVA...MOVING EAST AT 25 MPH. PEOPLE IN DOUGLAS COUNTY...INCLUDING THE CITY OF AVA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. CRAMER
Local storm report, May 15, 2:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM FLASH FLOOD 6 N REEDS SPRING 36.84N 93.38W
05/15/2007 STONE MO EMERGENCY MNGR
BASS HOLLOW ROAD WAS CLOSED DUE TO FLASH FLOODING. THE
FLOODING OCCURRED ON JOHN HOLLOW CREEK AT THE
INTERSECTION OF HIGHWAY 176 AND 13.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:13 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade | 57 min |
| May 15, 11:27 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 22 min |
| May 15, 12:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 26 min |
| May 15, 12:19 PM CDT | Severe Thunderstorm Warning | SGF | Christian | 56 min |
| May 15, 1:01 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 59 min |
| May 15, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 66 min |
| May 15, 2:05 PM CDT | Flash Flood Warning | SGF | Stone | 3 hr |
| May 15, 2:53 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 43 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.